A new tool in the calculos of variations: Gehring's theorem

  • Carlo Sbordone
V Section — Function Theoretical Methods In Functional Analysis (Operators And Differential Operators)
Part of the Lecture Notes in Mathematics book series (LNM, volume 1014)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. ATTOUCH-C. SBORDONE, Asymptotic limits for perturbed functionals of Calculus of Variations,Ricerche di Matem. XXIX (1) (1980) 85–124.MathSciNetzbMATHGoogle Scholar
  2. [2]
    B.V. BOYARSKI, Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk SSSR,102 (1955) 661–664.MathSciNetGoogle Scholar
  3. [3]
    G. BUTTAZZO-M. TOSQUES, Γ-convergenza per alcune classi di funzionali, Ann. Univ. Ferrara, XXIII (1977) 257–267.MathSciNetzbMATHGoogle Scholar
  4. [4]
    F.W. GEHRING, The Lp integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973) 265–277.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    M. GIAQUINTA-G. GIUSTI, Non linear elliptic systems with quadratic growth, Manuscripta Math. 24 (1978) 323–349.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    M.GIAQUINTA-G.GIUSTI, On the regularity of the minima of variational integrals, to appear.Google Scholar
  7. [7]
    M. GIAQUINTA-G. MODICA, Regularity results for some classes of higher order non linear elliptic systems, J. fur Reine u. Angew. Math. 33/312 (1979) 145–169.MathSciNetzbMATHGoogle Scholar
  8. [8]
    P.MARCELLINI-C.SBORDONE, On the existence of minima of multiple integrals of the Calculus of Variations, to appear.Google Scholar
  9. [9]
    N. MEYERS-A. ELCRAT, Some results on regularity for solutions of non linear elliptic systems and quasiregular functions, Duke Math. J. 42 (1), 121–136 (1975).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Carlo Sbordone

There are no affiliations available

Personalised recommendations